Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 70, NWS Tulsa, OK

May 28, 201511 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 28, 2015, 10:35 AM CDT for 11 counties in Oklahoma. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 10:35 AM CDT (15:35 UTC)
Expired
May 28, 2015, 4:30 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 10:55 AM CDTFLASH FLOOD3 W Collinsville, OK6 TO 8 INCHES OF WATER CROSSING HIGHWAY 20 BETWEEN COLLINSVILLE AND HIGHWAY 75.
May 28, 11:29 AM CDTFLASH FLOODMiami, OKWATER OVER ROADWAYS NEAR MIAMI. SOCIAL MEDIA REPORT.
May 28, 3:22 PM CDTFLASH FLOOD2 E Miami, OKHIGHWAY 69A NEAR BUFFALO RUN CASINO IS CLOSED TO TRAFFIC DUE TO HIGH WATER.
May 28, 3:25 PM CDTFLASH FLOODBernice, OKFLOODED ROADS. PHOTO RECEIVED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS54 KTSA 281535
FFWTSA
OKC001-021-035-041-097-105-115-131-143-145-147-282130-
/O.NEW.KTSA.FF.W.0070.150528T1535Z-150528T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 430 PM CDT

* AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   HEAVY RAIN ACROSS THE WARNED AREA. UP TO 2 INCHES OF 
RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH POSSIBLE. 
REPORTS OF STREET FLOODING AND PONDING OF WATER AROUND HOMES HAVE 
BEEN RECEIVED.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BROKEN ARROW...CLAREMORE...JAY...MIAMI...NOWATA...PRYOR...TULSA...
  VINITA...ADAIR...AFTON...BERNICE...BERNICE STATE PARK...BIG
  CABIN...BLUEJACKET...CATOOSA...CHELSEA...CHEROKEE STATE PARK...
  CHLOETA...CHOUTEAU...CLEORA...COLCORD...COLLINSVILLE...COMMERCE...
  DELAWARE...DISNEY...FAIRLAND...FOYIL...GROVE...HONEY CREEK STATE
  PARK AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

&&

LAT...LON 3649 9462 3614 9458 3600 9602 3699 9584
      3700 9463

$$
1 follow-up statement
921 
WGUS74 KTSA 281719
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU MAY 28 2015

OKC001-021-035-041-097-105-115-131-143-145-147-282130-
/O.CON.KTSA.FF.W.0070.000000T0000Z-150528T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-ADAIR OK-
1219 PM CDT THU MAY 28 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHEROKEE
COUNTY IN EAST CENTRAL OKLAHOMA...AND NORTHWESTERN ADAIR...
WASHINGTON...NORTHERN WAGONER...NORTHEASTERN TULSA...ROGERS...
OTTAWA...NOWATA...MAYES...DELAWARE AND CRAIG COUNTIES IN NORTHEAST
OKLAHOMA UNTIL 430 PM CDT...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AREAS OF LIGHT TO OCCASIONAL MODERATE RAIN ACROSS THE WARNED AREA. 
RAINFALL WAS ENDING OVER WESTERN PORTIONS OF THE WARNED AREA...AND 
WILL CONTINUE TO GRADUALLY END FROM THE WEST DURING THROUGH MID 
AFTERNOON.  

ALTHOUGH ADDITIONAL RAINFALL AMOUNTS WILL REMAIN LIGHT...1 TO 3 
INCHES OF RAINFALL HAS ALREADY FALLEN OVER PORTIONS OF THE AREA AND 
FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE. 

FLOODING WAS REPORTED OVER NORTHERN TULSA COUNTY AND ALSO IN OTTAWA 
COUNTY. THE HEAVIEST RAIN SO FAR HAS OCCURRED OVER NOWATA...CRAIG 
AND OTTAWA COUNTIES...AND NORTHERN PORTIONS OF ROGERS AND MAYES 
COUNTIES. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BROKEN ARROW...CLAREMORE...JAY...MIAMI...NOWATA...PRYOR...TULSA...
VINITA...ADAIR...AFTON...BERNICE...BERNICE STATE PARK...BIG CABIN...
BLUEJACKET...CATOOSA...CHELSEA...CHEROKEE STATE PARK...CHLOETA...
CHOUTEAU...CLEORA...COLCORD...COLLINSVILLE...COMMERCE...DELAWARE...
DISNEY...FAIRLAND...FOYIL...GROVE...HONEY CREEK STATE PARK AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3649 9462 3614 9458 3600 9602 3699 9584
      3700 9463

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:48 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 28, 6:48 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 AM CDT THU MAY 28 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS CROSSING TAF AREA THIS MORNING OK TAF SITES...AND LATE
MORNING EARLY AFTERNOON AR TAF SITES. LIKELY NON-THUNDERSTORM
VFR PERIOD FOR AT LEAST SEVERAL HOURS AFTER MCS PASSAGE...THEN
MORE THUNDERSTORMS TONIGHT WITH LOWERS CIGS AND VIS.

&&

.PREV DISCUSSION... /ISSUED 311 AM CDT THU MAY 28 2015/

DISCUSSION...
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN OKLAHOMA THROUGH
SATURDAY NIGHT GIVEN THE POTENTIAL FOR MULTIPLE ROUNDS OF HEAVY
RAINFALL INTO THE WEEKEND. LATEST RADAR TRENDS/HRRR SUGGEST
DEVELOPING MCS OVER WESTERN/NORTH-CENTRAL OKLAHOMA WILL MOVE EAST
INTO THE AREA THIS MORNING. SURFACE BASED INSTABILITY IS MARGINAL
THIS FAR EAST AND STORMS MAY BEGIN TO WEAKEN AS ACTIVITY MOVES
INTO EASTERN OKLAHOMA.

TIMING OF MCS/MCV FEATURES WILL REMAIN A CHALLENGE OVER THE NEXT
COUPLE OF DAYS WITH UNCERTAINTIES REGARDING PRECIPITATION
COVERAGE. HOWEVER...GIVEN THE CURRENT HYDROLOGIC SITUATION/LOW
FLASH FLOOD GUIDANCE/HIGH PW VALUES...DO EXPECTED LOCALIZED FLASH
FLOODING WILL LIKELY DEVELOP AT SOME POINT IN THE WATCH AREA. AS
UPPER WAVE...CURRENTLY MOVING OVER SOUTHERN AZ...SHIFTS EAST INTO
THE SOUTHERN PLAINS...THUNDERSTORMS WILL LIKELY BECOME MORE
WIDESPREAD FRIDAY INTO FRIDAY NIGHT. COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE DAY SATURDAY WITH THE HEAVY RAINFALL THREAT
ENDING SATURDAY NIGHT.

KEPT LOW PRECIPITATION CHANCES OVER SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS INTO EARLY PART OF NEXT WEEK AS MODELS TRY TO DEVELOP CUT
OFF LOW OVER THE LOWER MISSISSIPPI RIVER VALLEY. PRECIPITATION
AMOUNTS SHOULD REMAIN FAIRLY LOW...ALLOWING REGION A MUCH NEEDED
DRYING OUT PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  68  81  65 /  80  50  60  70
FSM   83  67  82  66 /  40  30  60  50
MLC   82  67  80  67 /  70  50  60  70
BVO   80  67  81  64 /  80  50  60  70
FYV   80  64  79  63 /  40  30  60  60
BYV   80  66  80  64 /  40  30  60  60
MKO   82  66  81  65 /  60  50  60  70
MIO   81  67  80  63 /  50  40  60  70
F10   82  67  81  66 /  80  50  60  70
HHW   84  68  80  65 /  60  50  60  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, May 28, 5:16 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU MAY 28 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 AM CDT THU MAY 28 2015

...FLOOD POTENTIAL NEXT SEVERAL DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

FLASH FLOOD.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
AN MCS OVER SOUTH AND CENTRAL OKLAHOMA EARLY THIS MORNING WILL
SWEEP THROUGH EASTERN OKLAHOMA DURING THE MORNING HOURS AND...
THROUGH NORTHWEST ARKANSAS LATE MORNING  AND  EARLY AFTERNOON.
STRONG TO A FEW MARGINALLY SEVERE STORMS CAN BE EXPECTED WITH
THAT LINE OF STORMS. THE ATMOSPHERE WILL LIKELY STABILIZE FOR
A TIME AFTER THE FIRST LINE OF STORMS PASSES..THEN NEW STORMS
WILL LIKELY FORM NEAR  RESIDUAL BOUNDARIES  BY LATE AFTERNOON
WITH MORE STORMS OVERNIGHT. ONCE AGAIN...STRONG TO MARGINALLY
SEVERE STORMS CAN BE ANTICIPATED OVERNIGHT.

OF PARTICULAR CONCERN WILL BE THE FLOOD POTENTIAL GIVEN SOGGY
SOILS PROMOTING RAPID RUNOFF AND RISK OF REPEAT THUNDERSTORMS
OVER THE SAME AREA.  AN INCH OF OF RAIN IN 30 MINUTES..OR TWO
INCHES IN TWO HOURS  WILL BE ENOUGH  TO INITIATE FLOODING FOR
MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MORE THUNDERSTORMS ARE EXPECTED FRIDAY  AND  FRIDAY NIGHT INTO
SATURDAY. AN UPPER WAVE COUPLED WITH AN APPROACHING COLD FRONT
WILL CONTINUE A THREAT OF THUNDERSTORMS FRIDAY. THE COLD FRONT
WILL MOVE THROUGH FRIDAY NIGHT AND EARLY SATURDAY. THUNDERSTORMS
DURING THAT PERIOD ARE LIKELY TO BE SOMEWHAT STRONGER THAN TODAY.

THE CONTINUED RISK OF MODERATE TO HEAVY RAINFALL FROM STORMS HAS
PROMPTED A FLOOD WATCH THROUGH SATURDAY NIGHT. OVERALL..FLOODING
WILL BE THE PRIMARY THREAT FROM THUNDERSTORMS WITH HAIL AND WIND
SECONDARY THREATS.

CHANCES FOR THUNDERSTORMS...ALTHOUGH CONTINUED INTO NEXT WEEK...
WILL BE SMALL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 28, 8:37 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT THU MAY 28 2015

OKZ053-281400-
CHOCTAW OK-
837 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN CHOCTAW

AT 837 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES NORTHWEST OF BOSWELL TO 10 MILES WEST OF
BOSWELL TO 24 MILES SOUTHWEST OF BOSWELL...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BOSWELL AND UNGER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO
AROUND 40 MPH.

LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
      3412 9594 3415 9596 3415 9598 3416 9598
      3416 9578 3415 9576 3404 9574 3386 9578
TIME...MOT...LOC 1337Z 271DEG 29KT 3447 9617 3406 9602
          3380 9616
Special weather statement, May 28, 8:50 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU MAY 28 2015

OKZ060-061-066-067-070-071-281415-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
850 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER

AT 848 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF COLLINSVILLE TO 4 MILES WEST OF
STIDHAM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...BROKEN
ARROW...CATOOSA...PORTER...STONEBLUFF...REDBIRD...COWETA ...
EUFAULA...CHECOTAH...HASKELL...LAKE EUFAULA STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.

A LARGE PORTION OF MCINTOSH...NORTHWESTERN MUSKOGEE...EASTERN
OKMULGEE...ROGERS...TULSA AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 915 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH AND HEAVY RAIN.

LAT...LON 3533 9536 3518 9590 3637 9600 3643 9590
      3642 9582 3646 9582 3660 9553
TIME...MOT...LOC 1348Z 242DEG 18KT 3641 9592 3536 9576
Special weather statement, May 28, 9:02 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CDT THU MAY 28 2015

OKZ049-053-071-073>075-281430-
CHOCTAW OK-HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-PUSHMATAHA
OK-
902 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...WESTERN HASKELL...SOUTHERN MCINTOSH...EASTERN
     PITTSBURG...PUSHMATAHA AND LATIMER

AT 859 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF ARROWHEAD STATE PARK TO 10 MILES
SOUTH OF BOSWELL...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...STIGLER...WILBURTON...YANUSH...HUGO...ORD...FROGVILLE...
BOSWELL...HARTSHORNE...HAILEYVILLE...ANTLERS...CLAYTON...RATTAN...
SARDIS...HUGO LAKE STATE PARK...ARROWHEAD STATE PARK...ROBBERS CAVE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...ALONG WITH HEAVY RAIN.

LAT...LON 3388 9555 3393 9559 3388 9569 3387 9584
      3394 9594 3413 9595 3416 9594 3417 9578
      3450 9579 3451 9568 3459 9568 3459 9584
      3524 9568 3528 9532 3526 9524 3540 9502
      3394 9518 3395 9522 3387 9529
TIME...MOT...LOC 1359Z 265DEG 31KT 3522 9555 3389 9587
Special weather statement, May 28, 9:15 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT THU MAY 28 2015

OKZ060-061-066-067-070-071-281500-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
915 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER

AT 913 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF COLLINSVILLE TO 5 MILES SOUTHWEST OF
EUFAULA...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS
INCLUDE...TULSA...CLAREMORE...BIXBY...JENKS...OWASSO...COLLINSVILLE.
.. BROKEN ARROW...COWETA...HASKELL...LAKE EUFAULA STATE PARK AND
TULSA INTERNATIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO WATER ON THE
ROADWAYS THAT COULD CAUSE HYDROPLANING.

LAT...LON 3533 9534 3516 9598 3637 9598 3657 9549
TIME...MOT...LOC 1413Z 283DEG 6KT 3637 9580 3525 9564
Special weather statement, May 28, 9:42 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 AM CDT THU MAY 28 2015

OKZ049-053-075-076-281515-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
942 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW...SOUTHWESTERN LE FLORE...EASTERN PUSHMATAHA AND
     SOUTHERN LATIMER

AT 941 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF YANUSH TO CORINNE TO 5 MILES
SOUTH OF FALLON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...BENGAL...ORD...
FROGVILLE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
WHITESBORO...TALIHINA...SUMMERFIELD...CLAYTON...CORINNE...CLOUDY...
SNOW...NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...OLETA...
SARDIS...HUGO LAKE STATE PARK...CLAYTON LAKE STATE PARK...RAYMOND
GARY STATE PARK AND TALIMENA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 50
MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO
PONDING OF WATER ON THE ROADS.

LAT...LON 3387 9551 3418 9537 3476 9550 3493 9482
      3450 9481 3450 9504 3424 9504 3423 9514
      3394 9515 3393 9517 3395 9522 3389 9525
      3387 9529 3388 9533 3387 9534 3386 9542
TIME...MOT...LOC 1441Z 264DEG 31KT 3475 9538 3419 9525
          3393 9538
Special weather statement, May 28, 10:05 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 AM CDT THU MAY 28 2015

OKZ049-074>076-281600-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1005 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
     EASTERN LATIMER

AT 1005 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF LEQUIRE TO 3 MILES WEST OF
TALIMENA STATE PARK TO 9 MILES WEST OF HONOBIA...MOVING EAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MCCURTAIN...LEQUIRE...BENGAL...RED OAK...POTEAU...OCTAVIA...BIG
CEDAR...MUSE...WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...
HEAVENER...FANSHAWE...HOWE...WISTER...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...HONOBIA...TALIMENA
STATE PARK...LAKE WISTER STATE PARK AND HEAVENER RUNESTONE STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3478 9509 3512 9517 3529 9454 3487 9445
      3450 9446 3450 9509
TIME...MOT...LOC 1505Z 270DEG 24KT 3505 9505 3478 9497
          3453 9506

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more48 hr
May 28, 2:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more59 hr
May 28, 2:27 AM CDTAreal Flood AdvisoryTSAOsage2 hr
May 28, 7:33 AM CDTSpecial Weather StatementTSACreek27 min
May 28, 7:39 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha2 hr
May 28, 7:58 AM CDTSpecial Weather StatementTSAPawnee32 min
May 28, 8:26 AM CDTSpecial Weather StatementTSAPittsburg34 min
May 28, 8:37 AM CDTSpecial Weather StatementTSAChoctaw23 min
May 28, 8:50 AM CDTSpecial Weather StatementTSAMcIntosh, Rogers, Tulsa, Wagoner25 min
May 28, 8:53 AM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg4 hr
May 28, 9:02 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha28 min
May 28, 9:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner45 min
May 28, 9:16 AM CDTAreal Flood AdvisoryTSACraig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more119 min
May 28, 9:38 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more82 min
May 28, 9:42 AM CDTSpecial Weather StatementTSAPushmataha33 min
May 28, 9:52 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more6 hr
May 28, 10:00 AM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 28, 10:05 AM CDTSpecial Weather StatementTSALeFlore55 min
May 28, 10:18 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore42 min
May 28, 11:30 AM CDTSpecial Weather StatementTSASequoyah30 min
May 28, 12:00 PM CDTFlash Flood WarningTSAAdair, Cherokee4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.